Probabilistic Characterization of Linear Truss Structures with Cracked Members


Article Preview



Key Engineering Materials (Volumes 251-252)

Edited by:

F.-G. Buchholz, H.A. Richard, M.H. Aliabadi




C. Gentilini et al., "Probabilistic Characterization of Linear Truss Structures with Cracked Members", Key Engineering Materials, Vols. 251-252, pp. 141-146, 2003

Online since:

October 2003




[1] I. Elishakoff, Y.J. Ren, M. Shinozuka: Some critical observations and attendant new results on the FEM sthocastic problems, Chaos, Solitons & Fractals, Vol. 7 (1996), pp.597-609.

DOI: 10.1016/0960-0779(95)00060-7

[2] I. Elishakoff: Probabilistic methods in the theory of structures (J. Wiley & Sons, New York 1983).

[3] E. Vanmarke, M. Grigoriu: Stochastic finite element analysis of simple beams, J. Engng. Mech. Vol. 115 (1989), pp.1035-1053.

[4] M. Di Paola: A new approach for probabilistic characterization of linearly elastic redundant trusses with uncertainty, submitted.

[5] H. Okamura, K. Watanabe, T. Takano: Applications of the compliance concept in fracture mechanics, Progress in flaw growth and fracture toughness testing, ASTM STP 536, American Society for Testing Materials, (1973), pp.423-438.

DOI: 10.1520/stp49655s

Fetching data from Crossref.
This may take some time to load.